# SDR SWIA2020020648259

- Difficulty date: January 8, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM ANGLE BRACKET IS CRACKED AT LBL 37-33 AT FS 495.0 I/B OF LBL 33 AND O/B OF LBL 27   (C-CHECK) RO 2/04/2020   REMOVED OVERWIND ACCESS PANELS, REMOVED ANGLE BRACKETS, FABRICATED NEW ANGLE BRACKETS TREATED PRIMED PAINTED AFTER PERFORMING HFEC INSPECTION. INSTALLED ANGLE BRACKETS, INSTALLED OVERWING ACCESS PANELS. ALL CHECKS GOOD WORK DONE IAW REO AND CRJ 200 AMM.
